Ali, A. (2021). The n-Hosoya Polynomials of the Square of a Path and of a Cycle. Adab Al-Kufa, 15(1), 13-24. doi: 10.33899/csmj.2021.168250
Ahmed M. Ali. "The n-Hosoya Polynomials of the Square of a Path and of a Cycle". Adab Al-Kufa, 15, 1, 2021, 13-24. doi: 10.33899/csmj.2021.168250
Ali, A. (2021). 'The n-Hosoya Polynomials of the Square of a Path and of a Cycle', Adab Al-Kufa, 15(1), pp. 13-24. doi: 10.33899/csmj.2021.168250
Ali, A. The n-Hosoya Polynomials of the Square of a Path and of a Cycle. Adab Al-Kufa, 2021; 15(1): 13-24. doi: 10.33899/csmj.2021.168250